# SDR USAA2009092392599

- Difficulty date: September 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 27,774 hours, 9,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1779 - LAS - EEL - 10L EMERGENCY LIGHT LENS MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT 10L.
